skin-hair-icon
Increased hair loss
Hello Iv had hair loss around 10 years ago due to intense dieting and recently i visited a dermatologist and she prescribed me to use minoxidil 5 percent . Iv been using it since two weeks once a day and i noticed iam losing more hair than normal . I want to discontinue the treatment . Will it effect my hair ?? Please suggest ?!
38 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sidaarth Khera
Dermatologist 14 yrs exp Delhi
Initially when you start minoxidil this type of hair loss is seen in many patients which settles in some time.  Do not quit as it is a gold standard for hair loss treatments.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.